nerc.ac.uk

On trapped waves over a continental shelf

Huthnance, John M.. 1975 On trapped waves over a continental shelf. Journal of Fluid Mechanics, 69 (04). 689-704. 10.1017/S0022112075001632

Full text not available from this repository.

Abstract/Summary

Any straight continental shelf of monotonic depth profile is shown to have as its entire complement of barotropic trapped modes (i) an infinite discrete set of ‘continental-shelf waves’, (ii) a single ‘Kelvin wave’, and (iii) an infinite discrete set of ‘edge waves’. The decomposition of energy density and fluxes into modal constituents is discussed.

Item Type: Publication - Article
Digital Object Identifier (DOI): 10.1017/S0022112075001632
Programmes: POL Programmes
ISSN: 0022-1120
Date made live: 02 Jul 2013 15:28 +0 (UTC)
URI: http://nora.nerc.ac.uk/id/eprint/502519

Actions (login required)

View Item View Item

Document Downloads

Downloads for past 30 days

Downloads per month over past year

More statistics for this item...